# SDR JJBA20160325006

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 32,262 hours, 43,451 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: Failed
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LAVATORY SMOKE DETECTOR GOING OFF INTERMITTENTLY, MEL.  R & R LAVATORY SMOKE DETECTOR.
